Polynomial growth trivial extensions of simply connected algebras
Jerzy Nehring; Andrzej Skowroński
Fundamenta Mathematicae (1989)
- Volume: 132, Issue: 2, page 117-134
- ISSN: 0016-2736
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Ibrahim Assem, José de la Peña, On the tameness of trivial extension algebras
- Otto Kerner, Andrzej Skowroński, On module categories with nilpotent infinite radical
- Zygmunt Pogorzały, On locally bounded categories stably equivalent to the repetitive algebras of tubular algebras
- Jerzy Białkowski, Cartan matrices of selfinjective algebras of tubular type
- Otto Kerner, Andrzej Skowroński, Kunio Yamagata, Dan Zacharia, Finiteness of the strong global dimension of radical square zero algebras
- Piotr Malicki, Generalized coil enlargements of algebras
- Helmut Lenzing, Andrzej Skowroński, Roots of Nakayama and Auslander-Reiten translations
- Ibrahim Assem, Andrzej Skowroński, On tame repetitive algebras